# SDR ASAA2017042521028

- Difficulty date: April 25, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 33,758 hours, 10,301 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Faulted
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BITE SHOWS FAULT 77-10852 BOTTOM RIGHT EGT. ECONOMIC FAULT.  ACFT GROUNDED,  OUT OF RANGE IAW FIM 77-21 TASK 802, FAULT 77-10852 SHOWS ACTIVE. REMOVED AND INSTALLED A NEW S2 EGT PROBE IAW AMM 77-21-01. PERFORMED NR 2 ENGINE EEC TEST SYS CHECKED NORMAL. NEW READINGS ARE S1= 43.59, S2=20.97, S3=22.55, AND S4= 40.09.
